Skip to main content
Article thumbnail
Location of Repository

Reviewed by Mark Hovey References

By Mr (f: U (p and Stefan (d-blfm) Shipley


A uniqueness theorem for stable homotopy theory. Math. Z. 239 (2002), no. 4, 803–828. In this paper the authors address the uniqueness of the stable homotopy category. Suppose C is a stable model category; this means that C is pointed and the suspension functor is a selfequivalence of the homotopy category of C. Then the homotopy category of C is triangulated and admits an action by the graded ring π∗S 0. The authors show that if the homotopy category of C has a small weak generator X such that [X, X] ∗ is isomorphic to π∗S 0 as a π∗S 0-module, then there is a Quillen equivalence from C to the Bousfield-Friedlander model category of spectra [A. K. Bousfield and E. M. Friedlander, in Geometric applications of homotopy theory (Proc. Conf.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.